Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 41, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 31, 2011, 10:59 PM CDT for Brewster County, Presidio County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2011, 10:59 PM CDT (03:59 UTC)
- Expired
- Jun 1, 2011, 12:00 AM CDT
- In force
- 61 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Brewster County, TX, Presidio County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 4.0 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1624 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 2463 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
431
WUUS54 KMAF 010359
SVRMAF
TXC043-377-010500-
/O.NEW.KMAF.SV.W.0041.110601T0359Z-110601T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1059 PM CDT TUE MAY 31 2011
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BREWSTER COUNTY IN SOUTHWEST TEXAS...
SOUTHEASTERN PRESIDIO COUNTY IN SOUTHWEST TEXAS...
* UNTIL MIDNIGHT CDT
* AT 1052 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED FROM 15 MILES NORTHWEST OF PERSIMMON GAP TO 26 MILES
NORTHEAST OF PRESIDIO...MOVING SOUTH AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
PERSIMMON GAP...
BIG BEND RANCH STATE PARK...
LAJITAS...
CASTOLON...
BIG BEND NATIONAL PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 2897 10329 2900 10329 2902 10339 2906 10347
2914 10353 2918 10372 2921 10375 2922 10378
2926 10379 2931 10403 2939 10416 2945 10422
2992 10419 3001 10313 2898 10312
TIME...MOT...LOC 0357Z 352DEG 13KT 2980 10335
$$2 follow-up statements
457
WWUS54 KMAF 010434
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1134 PM CDT TUE MAY 31 2011
TXC043-377-010500-
/O.CON.KMAF.SV.W.0041.000000T0000Z-110601T0500Z/
BREWSTER TX-PRESIDIO TX-
1134 PM CDT TUE MAY 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN PRESIDIO AND SOUTHWESTERN BREWSTER COUNTIES...
AT 1130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE. THESE STORMS WERE LOCATED FROM
11 MILES NORTH OF PERSIMMON GAP TO 10 MILES NORTH OF BIG BEND RANCH
STATE PARK...AND WERE MOVING SOUTH AT 10 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
PERSIMMON GAP...BIG BEND RANCH STATE PARK...PANTHER JUNCTION AND
LAJITAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
&&
LAT...LON 2897 10329 2900 10329 2902 10339 2906 10347
2914 10353 2918 10372 2921 10375 2922 10378
2926 10379 2931 10403 2939 10416 2945 10422
2992 10419 3001 10313 2898 10312
TIME...MOT...LOC 0433Z 000DEG 6KT 2981 10322
$$227
WWUS54 KMAF 010457
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1157 PM CDT TUE MAY 31 2011
TXC043-377-010507-
/O.EXP.KMAF.SV.W.0041.000000T0000Z-110601T0500Z/
BREWSTER TX-PRESIDIO TX-
1157 PM CDT TUE MAY 31 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PRESIDIO AND
SOUTHWESTERN BREWSTER COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORMS THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED
TO EXPIRE.
LAT...LON 2897 10329 2900 10329 2902 10339 2906 10347
2914 10353 2918 10372 2921 10375 2922 10378
2926 10379 2931 10403 2939 10416 2945 10422
2992 10419 3001 10313 2898 10312
TIME...MOT...LOC 0457Z 000DEG 6KT 2977 10322
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:31 PM CDT, 4 hours 28 minutes earlier.
Area forecast discussion, May 31, 6:31 PM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 631 PM CDT TUE MAY 31 2011 .DISCUSSION... THE LATEST AVIATION DISCUSSION IS BELOW. && .AVIATION... ASIDE FROM SCATTERED THUNDERSTORMS...SOME OF WHICH COULD PRODUCE LARGE HAIL AND DAMAGING WINDS...AFFECTING ALL BUT FORT STOCKTON TONIGHT...MVFR CEILINGS COULD ALSO IMPINGE UPON MOST TAF SITES LATE TONIGHT AND WEDNESDAY MORNING. SOUTHEAST WINDS WILL BE 15 TO 20KT AT TIMES OVERNIGHT AT MOST TAF SITES...AND AGAIN DURING THE DAY WEDNESDAY. 67 && .PREV DISCUSSION... /ISSUED 513 PM CDT TUE MAY 31 2011/ UPDATE... UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH #409. NO OTHER CHANGES AT THIS TIME. 67 PREV DISCUSSION... /ISSUED 328 PM CDT TUE MAY 31 2011/ DISCUSSION... SURFACE ANALYSIS FROM EARLIER THIS MORNING REVEALED A COLD FRONT FROM SOUTH OF GUADALUPE PASS TO NEAR ANDREWS AND LAMESA. AS OF EARLY THIS AFTERNOON...THIS COLD FRONT CONTINUES TO RETREAT NORTHWARD AS A WARM FRONT AND IS NOW LOCATED FROM NEAR SEMINOLE TO NEAR SPUR. ELSEWHERE...INCREASING EAST TO SOUTHEAST WINDS IN THE LOW LEVELS WILL CONTINUE TO PUSH LOW-LEVEL MOISTURE WESTWARD INTO THE TRANS PECOS AND SOUTHEAST NEW MEXICO PLAINS. WITH THE INCREASE IN MOISTURE AS NOTED ABOVE...ALONG WITH DAYTIME HEATING...A RETREATING BOUNDARY AND SOME MINOR SHORTWAVE TROUGHS EMBEDDED IN THE SOUTHWEST FLOW ALOFT...CONVECTION REMAINS POSSIBLE ACROSS A GOOD PORTION OF SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS THIS AFTERNOON AND EVENING. THE FIRST AREA FAVORED FOR CONVECTION WILL BE ACROSS THE DAVIS MOUNTAINS WHERE STEEP MID- LEVEL LAPSE RATES AND OROGRAPHIC LIFT WILL AID CONVECTION. WE HAVE INCREASED POPS ACROSS THIS REGION THROUGH THE EVENING HOURS. THE OTHER AREA WILL BE ACROSS SOUTHEAST NEW MEXICO AND THE NORTHERN PERMIAN BASIN...WHERE THE ABOVE MENTIONED WARM FROM WILL RESIDE THIS AFTERNOON AND EARLY EVENING. RAIN CHANCES HAVE BEEN RAISED SLIGHTLY ACROSS THESE AREAS. WE COULD ALSO SEE A FEW STRONG TO SEVERE THUNDERSTORMS ACROSS SOUTHEAST NEW MEXICO AND THE NORTHERN PERMIAN BASIN THIS AFTERNOON AND EVENING. THE MAIN CONCERNS WILL BE DAMAGING WINDS AND LARGE HAIL. ANY STORM THAT MANAGES TO DEVELOP MID AND LOW-LEVEL ROTATION AND TRACKS CLOSE TO THE ABOVE MENTIONED BOUNDARY WILL NEED TO BE MONITORED CAREFULLY FOR TORNADO DEVELOPMENT. ON WEDNESDAY...THE FOCUS FOR CONVECTION WILL QUICKLY SHIFT WEST INTO THE HIGHER TERRAIN OF SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS. THERE ARE STILL GOOD INDICATIONS THAT CONVECTION WILL DEVELOP ACROSS FAR WEST TEXAS INTO SOUTHEAST NEW MEXICO WEDNESDAY NIGHT. WE HAVE INCREASED RAIN CHANCES ACROSS THE GUADALUPE MOUNTAINS AND IF LATER MODEL RUNS REMAIN CONSISTENT... HIGHER POPS MAY BE NECESSARY. THROUGH THE REMAINDER OF THE WORK WEEK...THE FOCUS FOR CONVECTION WILL CONTINUE TO SLOWLY SHIFT WEST INTO THE HIGHER TERRAIN. TEMPERATURES WILL SLOWLY BE ON THE INCREASE ACROSS THE AREA...BUT SHOULD MANAGE TO STAY ONLY A FEW DEGREES ABOVE NORMAL. THE FLOW ALOFT CONTINUES TO REMAIN VERY WEAK THROUGH THE UPCOMING WEEKEND...AND PRECIPITATION CHANCES WILL REMAIN LOW...WHILE TEMPERATURES REMAIN A FEW DEGREES ABOVE NORMAL. && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. &&
Hazardous weather outlook, May 31, 1:31 PM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 131 PM CDT TUE MAY 31 2011 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-011845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 131 PM CDT TUE MAY 31 2011 /1231 PM MDT TUE MAY 31 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE WESTERN LOW ROLLING PLAINS...PERMIAN BASIN...TRANS PECOS...DAVIS AND GUADALUPE MOUNTAINS...AND THE SOUTHEAST NEW MEXICO PLAINS. BRIEF HEAVY RAINFALL...FREQUENT LIGHTNING...AND STRONG WIND GUSTS WILL ACCOMPANY THE THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD BECOME STRONG TO SEVERE...WITH LARGE HAIL BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL ALSO BE POSSIBLE WEDNESDAY EVENING OVER THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS. BRIEF HEAVY RAINFALL...FREQUENT LIGHTNING...SMALL HAIL...AND STRONG WIND GUSTS WILL ACCOMPANY THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON OR EVENING ACROSS THE PERMIAN BASIN...SOUTHEAST NEW MEXICO PLAINS...AND THE UPPER TRANS PECOS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 31, 9:00 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 800 PM MDT TUE MAY 31 2011 NMZ029-010245- NORTHERN LEA COUNTY- 800 PM MDT TUE MAY 31 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTHERN LEA COUNTY UNTIL 845 PM MDT... A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST OF TATUM NEAR U.S. 380 AT 758 PM MDT...MOVING NORTHEAST AT 15 MPH. THIS STORM MAY BE CAPABLE OF PRODUCING PENNY TO NICKEL SIZED HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. &&
Local storm report, May 31, 9:25 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
925 PM CDT TUE MAY 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 3 E LOVINGTON 32.95N 103.30W
05/31/2011 M1.00 INCH LEA NM AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND.
0719 PM HAIL 13 E LOVINGTON 32.95N 103.13W
05/31/2011 E1.00 INCH LEA NM TRAINED SPOTTER
0725 PM HAIL 3 N KNOWLES 32.88N 103.13W
05/31/2011 E2.75 INCH LEA NM TRAINED SPOTTER
SPOTTER ALSO REPORTED ROTATION AND RFD WITH STORM.
0736 PM HAIL 15 W MARFA 30.31N 104.28W
05/31/2011 E1.50 INCH PRESIDIO TX PUBLIC
0736 PM HAIL VALENTINE 30.59N 104.50W
05/31/2011 E1.25 INCH JEFF DAVIS TX PUBLIC
0736 PM HAIL 10 N HOBBS 32.88N 103.16W
05/31/2011 E2.75 INCH LEA NM TRAINED SPOTTER
ON HIGHWAY 182 AND MILE MARKER 11. HAIL COVERING GROUND.
0759 PM HAIL 3 SW HIGGINBOTHAM 32.87N 103.02W
05/31/2011 E2.00 INCH GAINES TX TRAINED SPOTTER
INTERSECTION OF COUNTY ROAD 214 AND RANCH ROAD 3306.
&&
LINDSEYSpecial weather statement, May 31, 10:02 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 902 PM MDT TUE MAY 31 2011 NMZ029-010345- NORTHERN LEA COUNTY- 902 PM MDT TUE MAY 31 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTHWESTERN LEA COUNTY UNTIL 945 PM MDT... AT 900 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING STRONG THUNDERSTORMS LOCATED ACROSS NORTHWESTERN LEA COUNTY. THE STRONGEST STORM WAS LOCATED ABOUT 6 MILES NORTH OF CAPROCK...MOVING EAST AT 10 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY TO NICKEL SIZED HAIL...STRONG WIND GUSTS TO 50 MPH...FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. &&
Special weather statement, May 31, 10:07 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1007 PM CDT TUE MAY 31 2011 TXZ075-081-010330- PECOS-BIG BEND AREA- 1007 PM CDT TUE MAY 31 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL BREWSTER AND SOUTH CENTRAL PECOS COUNTIES UNTIL 1030 PM CDT... A STRONG THUNDERSTORM WAS LOCATED OVER NORTHEASTERN BREWSTER COUNTY AT 1007 PM CDT...MOVING SOUTHEAST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS...DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. &&
Special weather statement, May 31, 10:12 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1012 PM CDT TUE MAY 31 2011 TXZ080-010415- MARFA PLATEAU- 1012 PM CDT TUE MAY 31 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL PRESIDIO COUNTY UNTIL 1115 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTH OF CASA PIEDRA AT 1012 PM CDT...MOVING SOUTH AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO NICKEL SIZE HAIL AND WINDS GUSTING TO 50 MPH...DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. &&
Local storm report, May 31, 10:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1045 PM CDT TUE MAY 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 3 NNE RUIDOSA 30.02N 104.66W
05/31/2011 E2.75 INCH PRESIDIO TX PUBLIC
GOLFBALL TO BASEBALL SIZED HAIL REPORTED AT THE CHINATI
HOT SPRINGS RESORT. TIME OF 850 PM TO 910 PM CDT
ESTIMATED BASED ON RADAR DATA. REPORT RELAYED BY NEWS
MEDIA.
1005 PM HAIL PRESIDIO 29.56N 104.36W
05/31/2011 E1.75 INCH PRESIDIO TX PUBLIC
GOLFBALL SIZED HAIL REPORTED IN PRESIDIO. RELAYED BY NEWS
MEDIA.
&&
LINDSEYThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:02 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio | 43 min |
| May 31, 7:24 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 66 min |
| May 31, 7:36 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio | 54 min |
| May 31, 7:50 PM CDT | Areal Flood Advisory | MAF | Jeff Davis, Presidio | 3 hr |
| May 31, 7:50 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio | 55 min |
| May 31, 7:58 PM CDT | Tornado Warning | MAF | Presidio | 62 min |
| May 31, 9:01 PM CDT | Areal Flood Advisory | MAF | Presidio | 3 hr |
| May 31, 9:03 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 57 min |
| May 31, 10:00 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 60 min |
| May 31, 11:16 PM CDT | Areal Flood Advisory | MAF | Brewster, Presidio | 3 hr |
| Jun 1, 2:21 PM CDT | Fire Weather Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 12 more | 19 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.